# SDR F3LA202506230259

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 22,359 hours, 9,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTOM FWD END DENTED.   REPAIRED L-1 DOOR BOTTOM FWD END IAW A321 SRM 52-10-00-300-003. CATEGORY B REPAIR TIME LIMIT BEFORE REPAIR WITHIN 8000 FC, FH NOT RELEVANT. LIFE LIMIT FROM TIME ADL/REPAIR EMBODIMENT NOT APPLICABLE IAW A321 SRM 52-10-00-283-002 CURRENT FC IS 9758.
